# SDR DALA2024102210321

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 99,018 hours, 45,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 3R DOOR STICKING / DIFFICULT TO ARM AND DISARM. CORRECTIVE ACTION: REPOSITIONED D RING STRAP. DOOR ARMS DISARMS NML PER B757 AMM 52-71. (4484756)
